# SDR UPS96806082

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Fs 180-335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FINGER DOUBLER HAD HEAVY CORROSION AT LONGERON 31L FS 180 TO 335.  REPLACED DOUBLER SECTION PER SRM 51-1-20D AND 51-1-21.
